Ondes solitaires forcées de capillarité-gravité

Pǎrǎu, E. and Dias, F. (2000) Ondes solitaires forcées de capillarité-gravité. Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 331 (8). pp. 655-660.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 21 Apr 2020 21:18
URI: https://ueaeprints.uea.ac.uk/id/eprint/20751
DOI: 10.1016/S0764-4442(00)01698-0

Actions (login required)

View Item View Item